Mathematical Logic Quarterly 18 (1‐3):13-18 (1972)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1002/malq.19720180103
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 69,078
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Some Remarks on Finite Löwenheim‐Skolem Theorems.Martin Grohe - 1996 - Mathematical Logic Quarterly 42 (1):569-571.
A Note on Extensions of Infinitary Logic.Saharon Shelah & Jouko Väänänen - 2005 - Archive for Mathematical Logic 44 (1):63-69.

Analytics

Added to PP index
2013-11-24

Total views
2 ( #1,442,365 of 2,498,946 )

Recent downloads (6 months)
1 ( #421,180 of 2,498,946 )

How can I increase my downloads?

Downloads

My notes